# SDR AALA20011815

- Difficulty date: September 18, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND MAINTENANCE ENTRY DAMAGED RIGHT WING FROM L/E OF NR 5 SLAT BACK TO THE AILERON AT INBOARD ATTACH POINT.  FABRICATED AND INSTALLED DOUBLER TO LOWER RIGHT WING LEADING EDGE OF NR 5 SLAT BACK TO AILERON AT INBOARD ATTACH POINT IAW ESO 80559.  (M)
